# SDR IPXA2019062143564

- Difficulty date: June 10, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: A5377146012800
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR SURROUNDING FWD UPPER SEALING SECTION IS GOUGED AND BENT.REMOVED AND REPLACED SEALING SECTION IAW 51-40-21.
